Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Testosterone supplements for low libido and fatigue - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 545 Questions
Doctor :   HI
Doctor :   Are you there?
User :   Hi
Doctor :   Yes, may I know if you have any other symptoms apart from the reduced libido and fatiguability.
User :   just irritable and emotional
Doctor :   The testosterone levels are within the normal range.
Doctor :   This alone cannot explain the reason for reduction in the symptoms.
User :   But will an increase help?
Doctor :   However if no other reasons for the symptoms are seen, and if your symptoms are severe, then yes, you may try with the testosterone supplements.
Doctor :   However, if you consume alcohol, you would have to quit this habbit.
Doctor :   And if you have any other associated medical illness such as diabetes, thyroid hormone abnormalities, liver disease, they also have to be managed adequately.
Doctor :   Are you there?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor